Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

What causes menstrual cramps in the lower abdomen back and vagina ? How is it prevented and treated ?

Hi, I am a 20 years old girl and experiencing menstrual for almost 10 years and when my period is coming to start (only at its first day) I am suffering extremely hard and excessive paint on my lower abdomen , back and vagina, please anyone help me what is the exact problem.
Asked On : Tue, 8 Mar 2011
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Welcome to Healthcare Magic Forum
You are experiencing DYSMENORRHOEA, which is a common condition. Sometimes its due to a pathology of the reproductive system like uterine fibroid, endometriosis etc . And mostly the cause is unknown. But it usually and gradually reduced with pain, or perhaps the threshold of pain in increased over the years.
Pain medications can be helpful here. There are some homeopathic remedies which you can take safely for this.
Also, to be on the safer side , you can undergo an ultrasonography of the abdomen, to make sure everything is okey there.
Answered: Tue, 8 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor